# SDR CALA2015012300062

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 12,502 hours, 4,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT NEEDS TO REPLACE EPL CONNECTOR AT SEAT ROW 26ABC EPL INOPERATIVE.  R & R EPL CONNECTOR AT SEAT ROW 26ABC IAW SWPM 20-64-17.  OPERATIONS CHECKED GOOD IAW AMM 35-51-11.
